# SDR DALA2014111706133

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 936-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 936-1088 FOUND TO BE CORRODED AT LBL 22.  REMOVED THE SEAT TRACK, LOCATED AND DRILLED A NEW SEAT TRACK AND INSTALLED IAW AMM 53-40-01 AND SRM 51-10-04, PARA 9.
